# SDR UALA2012112006697

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 48,995 hours, 19,270 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dirty
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SEAL SQUEALS DURING CLIMBOUT UNTIL NEARING CRUISE ALT.  INSPECTED DOOR 2R CUTOUT EXTREMELY WET.  DRIED AND CLEANED ENTIRE CUTOUT.  DOOR SEAL APPEARS WORN.  PRESSURIZED ACFT PER MT 52-020 AND MM 05-53-00-780-001.  NO AUDIBLE SOUNDS FROM DOOR 2R.
